# SDR ASAA2013052895283

- Difficulty date: May 28, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813122
- Condition: Gouged
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT RACK STA 480 -520, LBL 24 HAS GOUGES.  ACFT GROUNDED.  REMOVED GOUGES AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A1, FIG 101.  REMOVED, FABRICATED NEW AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-02-0G0, PAR D AND EA 400-53EA- 04953, REV NEW ISSUED 09MAR11.
